Analysis of width-w non-adjacent forms to imaginary quadratic bases

Clemens Heuberger, Daniel Krenn

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1752-1808
JournalJournal of Number Theory
Volume133
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

Analysis of width-w non-adjacent forms to imaginary quadratic bases. / Heuberger, Clemens; Krenn, Daniel.

In: Journal of Number Theory, Vol. 133, 2013, p. 1752-1808.

Research output: Contribution to journalArticleResearchpeer-review

@article{0ec15d38aea44883804697a0e8bb2350,
title = "Analysis of width-w non-adjacent forms to imaginary quadratic bases",
author = "Clemens Heuberger and Daniel Krenn",
year = "2013",
doi = "10.1016/j.jnt.2012.08.029",
language = "English",
volume = "133",
pages = "1752--1808",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Analysis of width-w non-adjacent forms to imaginary quadratic bases

AU - Heuberger, Clemens

AU - Krenn, Daniel

PY - 2013

Y1 - 2013

U2 - 10.1016/j.jnt.2012.08.029

DO - 10.1016/j.jnt.2012.08.029

M3 - Article

VL - 133

SP - 1752

EP - 1808

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -